# SDR CA050718008

- Difficulty date: July 12, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 41,281 hours
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMB AT FL120, NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED AND ASSOCIATED WARNING HORN SOUNDED INTERMITTENTLY.  CREW FOLLOWED ENGINE FIRE EMERGENCY CHECKLIST SECURED ENGINE AND FIRE EXTINGUISHER BOTTLES WERE ACTIVATED.  ENGINE FIRE INDICATION REMAINED, CREW DECLARED AN EMERGENCY RETURNING TO DEPARTURE STATION YWG.
